# SDR USAA040423

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6939228
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ANGLE CRACKED 1.125 INCH LONG, LEFT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE AT REAR SPAR STAITON 243.  REPLACED SUPPORT ANGLE PER BOEING DWG 69-39228, SRM 51-10-00.  (M)
